# SDR CALA2021031900331

- Difficulty date: March 17, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 60,099 hours, 26,026 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347041821800
- Condition: Damaged
- Location: Frames 63-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BILGE AREA BETWEEN FR63 AND FR64 STGR42L HAS CORROSION ON ST RG PER HAECO LCQ NON-ROUTINE 24719/9298719 PER MECH V061640 REMOVED AND REPLACED STR42L FR 60-64 IAW A320 SRM 51-42-11 PARA 2E&F & SRM 51-72-11 CAT A REPAIR PER MECH V061640
